| Catalog Number |
381423 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Injuries or adverse event: no.Reported issue: plastic housing over the needle is not working as it should.It is not retracting correctly and causing issues.Additional information: 3/30/2026: please confirm if there is another issue other than the reported retraction failure.If yes, provide details.(not answered).Does the needle fail to retract? yes.If yes, does the needle partially retract, slowly retract, or not retract at all? did not retract at all.Is there any visible catheter damaged when it appears to be caught on the needle? no.Is there any harm/serious injury to patient? it has caused veins to be blown before but no serious harm to patient.If yes, please describe in detail and include any treatment provided.
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381423 and lot number 5192131.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.